# SDR EISA98182

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7421019007376
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND NR 1 ENGINE FIRE LIGHT WOULD NOT ILLUMINATE WHEN TESTED.  FIRE BELL WORKED OK.  GENERATED FROM PILOT REPORT.  CORRECTIVE ACTION:  REMOVED AND REPLACED NR 1 ENGINE FIRE LOO PER MM CHAPPTER 26-11-12.  OPS CHECK GOOD.  (X)
